MAUDE Adverse Event Report: CARDINAL HEALTH, INC. MONOJECT; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

CARDINAL HEALTH, INC. MONOJECT; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 8881540111
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that when the rn or md is drawing up medications, the medications is violently spewing out of the very small vent hole on the side of it.It is causing extra medication to be drawn up for patients and a mess for our staff.
 
Additional Manufacturer Narrative
The following sections were updated or answered: d1 brand name; d3 manufacturer name and address; d4 unique identifier (udi) #; d4 expiration date #; g4 pma/510(k)number; h6 evaluation codes.Investigation summary: the device history record (dhr) for lot 23l276 was reviewed and no anomalies related to the reported issue were observed.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no physical samples returned for evaluation.Instead, photos were provided.Although leaking was not observed, the photos did show the small hole but without a physical device, the root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
MONOJECT
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18712937
Report Number1017768-2024-00008
Device Sequence Number8107352
Product Code GEA
UDI-Device Identifier30884521102754
UDI-Public(01)30884521102754(17)280831(10)23L276
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881540111
Device Catalogue Number8881540111
Device Lot Number23L276
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date12/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown